Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 154806, 9 pages
http://dx.doi.org/10.5402/2011/154806
Research Article

Multiple Periodic Solutions to a Suspension Bridge Wave Equation with Damping

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 3 September 2011; Accepted 11 October 2011

Academic Editors: G. Mantica and T. Tran

Copyright © 2011 Shanshan Wang and Yukun An. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Moore, “Large torsional oscillations in a suspension bridge: multiple periodic solutions to a nonlinear wave equation,” SIAM Journal on Mathematical Analysis, vol. 33, no. 6, pp. 1411–1429, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. J. McKenna, “Large torsional oscillations in suspension bridges revisited: fixing an old approximation,” The American Mathematical Monthly, vol. 106, no. 1, pp. 1–18, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. S. Moore, Large-amplitude torsional oscillations in a nonlinearly suspended beam: a theoretical and numerical investigation, dissertation, University of Connecticut, Storrs, Conn, USA, 1999.
  4. P. J. McKenna and K. S. Moore, “Multiple periodic solutions to a suspension bridge ordinary differential equation,” in Proceedings of the Conference on Nonlinear Differential Equations (Coral Gables, FL, 1999), vol. 5 of Electron. J. Differ. Equ. Conf., pp. 183–199, Southwest Texas State Univ., San Marcos, Tex, USA. View at Google Scholar
  5. A. C. Lazer and P. J. McKenna, “Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis,” SIAM Review, vol. 32, no. 4, pp. 537–578, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. J. McKenna, “Large-amplitude periodic oscillations in simple and complex mechanical systems: outgrowths from nonlinear analysis,” Milan Journal of Mathematics, vol. 74, pp. 79–115, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet